Discussions that mention atacand

High & Low Blood Pressure board


Thank you flowergirl for replying to me. Well, I am very afraid of diuretuics and the whole potassium loss thing and messing with your electrolytes. I seriously do not want to be on any diuretic. The beta blockers and calcium channel blockers are not appealing to me either. I know too many people who have the ACE cough. I know there are several different meds in the ARB class---my husband takes Atacand (for 5 years) and never had any problems whatsoever. I am wondering if changing to Atancand or one of the other ARBS, would have the SAME EFFECT---diarrhea and stomach pain? Any info on that? Please anyone reply.....I have to get this remedied soon....I have lost 10 lb in 6days with this diarrhea! And no one answered my REAL question---since diarrhea is NOT listed as a common side effect, have many people here taking Atacand here had diarrhea?